E-Prints Complutense

Sequential convergences and Dunford-Pettis properties

Impacto

Descargas

Último año



Jaramillo Aguado, Jesús Ángel y Prieto Yerro, M. Ángeles y Zalduendo, Ignacio (2000) Sequential convergences and Dunford-Pettis properties. Annales Academiae Scientiarum Fennicae-Mathematica, 25 (2). pp. 467-475. ISSN 1239-629X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

199kB

URL Oficial: http://www.emis.ams.org/journals/AASF/Vol25/jaramill.pdf


URLTipo de URL
http://www.emis.org/Institución


Resumen

Several forms of the Dunford-Pettis property are studied, each related to a different mode of sequential convergence, and a different class of weakly compact functions. The relationship between these Dunford-Pettis properties is investigated, and the appearance of previously studied Dunford-Pettis properties is pointed out, giving a unifying approach to the subject.


Tipo de documento:Artículo
Palabras clave:Sequential convergence; Dunford-Pettis property; holomorphic convergence
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16717
Depositado:16 Oct 2012 08:23
Última Modificación:07 Feb 2014 09:34

Descargas en el último año

Sólo personal del repositorio: página de control del artículo